Singularity structure in mean curvature flow of mean-convex sets

Tobias H. Colding, Bruce Kleiner

Research output: Contribution to journalArticle

Abstract

In this note we announce results on the mean curvature ow of mean-convex sets in three dimensions. Loosely speaking, our results justify the naive picture of mean curvature ow where the only singularities are neck pinches, and components which collapse to asymptotically round spheres.

Original languageEnglish (US)
Pages (from-to)121-124
Number of pages4
JournalElectronic Research Announcements of the American Mathematical Society
Volume9
Issue number15
DOIs
StatePublished - Nov 26 2003

    Fingerprint

Keywords

  • Mean curvature
  • Mean-convex
  • Singularities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this